MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1212/wnl.49.3.686

Медицинская библиотека · Neurology · 1997

Erythropoietin-associated hypertensive posterior leukoencephalopathy.

Delanty N, Vaughan C, Frucht S, Stubgen P

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Human recombinant erythropoietin is used to treat chronic anemia in patients with end-stage renal failure. Erythropoietin causes hypertension, and hypertensive encephalopathy has been associated with its use. We describe six dialysis-dependent, chronic renal failure patients who developed hypertension, headache, and seizures while on erythropoietin. Four of the six patients had posterior white matter changes on neuroimaging. The encephalopathy was managed by prompt antihypertensive and anticonvulsant treatment and by discontinuation of erythropoietin. Hypertensive posterior leukoencephalopathy is associated with erythropoietin use.

Для цитирования: Delanty N, Vaughan C, Frucht S, Stubgen P. Erythropoietin-associated hypertensive posterior leukoencephalopathy.. Neurology. 1997. DOI: 10.1212/wnl.49.3.686.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.